![]() |
Volumn 2006, Issue , 2006, Pages 208-214
|
Loss rates bounds for IP switches in MPLS networks
|
Author keywords
IP switch; MPLS networks; Multi dimensional Markov chain; Packet loss rates; Stochastic comparisons
|
Indexed keywords
BOUNDARY VALUE PROBLEMS;
MARKOV PROCESSES;
MATHEMATICAL MODELS;
NETWORK PROTOCOLS;
PACKET NETWORKS;
PACKET SWITCHING;
PROBLEM SOLVING;
QUALITY OF SERVICE;
MULTI PROTOCOL LAMBDA SWITCHING (MPLS);
MULTI-DIMENSIONAL MARKOV CHAINS;
PACKET LOSS RATES;
STOCHASTIC COMPARISONS;
INTERNET;
|
EID: 33750837465
PISSN: None
EISSN: None
Source Type: Conference Proceeding
DOI: 10.1109/aiccsa.2006.205091 Document Type: Conference Paper |
Times cited : (5)
|
References (12)
|